Supercritical elliptic problems in domains with small holes
Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 4, pp. 507-520.
@article{AIHPC_2007__24_4_507_0,
     author = {del Pino, Manuel and Wei, Juncheng},
     title = {Supercritical elliptic problems in domains with small holes},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {507--520},
     publisher = {Elsevier},
     volume = {24},
     number = {4},
     year = {2007},
     doi = {10.1016/j.anihpc.2006.03.001},
     mrnumber = {2334989},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2006.03.001/}
}
TY  - JOUR
AU  - del Pino, Manuel
AU  - Wei, Juncheng
TI  - Supercritical elliptic problems in domains with small holes
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2007
DA  - 2007///
SP  - 507
EP  - 520
VL  - 24
IS  - 4
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2006.03.001/
UR  - https://www.ams.org/mathscinet-getitem?mr=2334989
UR  - https://doi.org/10.1016/j.anihpc.2006.03.001
DO  - 10.1016/j.anihpc.2006.03.001
LA  - en
ID  - AIHPC_2007__24_4_507_0
ER  - 
%0 Journal Article
%A del Pino, Manuel
%A Wei, Juncheng
%T Supercritical elliptic problems in domains with small holes
%J Annales de l'I.H.P. Analyse non linéaire
%D 2007
%P 507-520
%V 24
%N 4
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2006.03.001
%R 10.1016/j.anihpc.2006.03.001
%G en
%F AIHPC_2007__24_4_507_0
del Pino, Manuel; Wei, Juncheng. Supercritical elliptic problems in domains with small holes. Annales de l'I.H.P. Analyse non linéaire, Volume 24 (2007) no. 4, pp. 507-520. doi : 10.1016/j.anihpc.2006.03.001. http://archive.numdam.org/articles/10.1016/j.anihpc.2006.03.001/

[1] Bahri A., Coron J.M., On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the topology of the domain, Comm. Pure Appl. Math. 41 (1988) 255-294. | MR | Zbl

[2] Brezis H., Elliptic equations with limiting Sobolev exponent - the impact of topology, Comm. Pure Appl. Math. 39 (1986). | Zbl

[3] Brezis H., Nirenberg L., Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math. 36 (1983) 437-447. | MR | Zbl

[4] Coron J.M., Topologie et cas limite des injections de Sobolev, C. R. Acad. Sci. Paris, Ser. I 299 (1984) 209-212. | MR | Zbl

[5] Dancer E.N., Real analyticity and non-degeneracy, Math. Ann. 325 (2) (2003) 369-392. | MR | Zbl

[6] J. Dávila, M. del Pino, M. Musso, The supercritical Lane-Emden-Fowler equation in exterior domains, Preprint, 2006. | Zbl

[7] Del Pino M., Dolbeault J., Musso M., The Brezis-Nirenberg problem near criticality in dimension 3, J. Math. Pures Appl. (9) 83 (12) (2004) 1405-1456. | Zbl

[8] Del Pino M., Felmer P., Musso M., Two-bubble solutions in the super-critical Bahri-Coron's problem, Calc. Var. Partial Differential Equations 16 (2) (2003) 113-145. | Zbl

[9] Del Pino M., Felmer P., Musso M., Multi-peak solutions for super-critical elliptic problems in domains with small holes, J. Differential Equations 182 (2) (2002) 511-540. | MR | Zbl

[10] Ge Y., Jing R., Pacard F., Bubble towers for supercritical semilinear elliptic equations, J. Funct. Anal. 221 (2) (2005) 251-302. | MR | Zbl

[11] M. Grossi, Asymptotic behavior of the Kazdan-Warner solution in the annulus, J. Differential Equations, in press. | Zbl

[12] Kato T., Perturbation Theory for Linear Operators, Grundlehren der Mathematischen Wissenschaften, vol. 132, second ed., Springer-Verlag, Berlin, 1976. | MR | Zbl

[13] Kazdan J., Warner F., Remarks on some quasilinear elliptic equations, Comm. Pure Appl. Math. 28 (5) (1975) 567-597. | MR | Zbl

[14] Khenissy S., Rey O., A criterion for existence of solutions to the supercritical Bahri-Coron's problem, Houston J. Math. 30 (2) (2004) 587-613. | Zbl

[15] Micheletti A., Pistoia A., On the effect of the domain geometry on the existence of sign changing solutions to elliptic problems with critical and supercritical growth, Nonlinearity 17 (3) (2004) 851-866. | MR | Zbl

[16] Molle R., Passaseo D., Positive solutions of slightly supercritical elliptic equations in symmetric domains, Ann. Inst. H. Poincaré Anal. Non Linéaire 21 (5) (2004) 639-656. | EuDML | Numdam | MR | Zbl

[17] Ni W.-M., A nonlinear Dirichlet problem on the unit ball and its applications, Indiana Univ. Math. J. 31 (6) (1982) 801-807. | MR | Zbl

[18] Passaseo D., Nonexistence results for elliptic problems with supercritical nonlinearity in nontrivial domains, J. Funct. Anal. 114 (1) (1993) 97-105. | MR | Zbl

[19] Passaseo D., Nontrivial solutions of elliptic equations with supercritical exponent in contractible domains, Duke Math. J. 92 (2) (1998) 429-457. | MR | Zbl

[20] Pohozaev S., Eigenfunctions of the equation Δu+λfu=0, Soviet Math. Dokl. 6 (1965) 1408-1411. | MR | Zbl

[21] Rellich F., Störungstheorie der Spektralzerlegung. IV, Math. Ann. 117 (1940) 356-382. | EuDML | JFM | MR | Zbl

[22] Rey O., On a variational problem with lack of compactness: the effect of small holes in the domain, C. R. Acad. Sci. Paris Ser. I Math. 308 (12) (1989) 349-352. | MR | Zbl

[23] Wei J., Winter M., Critical threshold and stability of cluster solutions for large reaction-diffusion system in R 1 , SIAM J. Math. Anal. 33 (2002) 1058-1089. | Zbl

Cited by Sources: